# SDR REXA2013080401555

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N8532G
- Make and model: Cndair CL6002B19
- Aircraft serial: 7532
- Aircraft time: 26,997 hours, 23,699 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED MESSAGE INTERROGATED FECU FOUND CODES 51A, 31A, 24BC, 25BC, 32BC, AND 33BC.  RESET FECU AND PERFORMED ADJ TEST IAW AMM 27-51-05.  MESSAGE CLEARED.  NO DEFECTS NOTED. ACFT OK FOR SVC.
